# SDR DHL2003741538

- Difficulty date: April 2, 2003
- Submitted: April 19, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, A/C BAY AT BS 720 HAS CORROSION AT BOTH LT AND RT SIDE OF RAM AIR DOOR ATTACH FRAME.  CORROSION FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIG 1.  REMOVED SKIN FOR ACCESS IAW B-727 SRM 51-30-2 AND CUT OUT 2 EACH DAMAGED AREAS DIM 3 INCHES EACH AND FABBED FILLERS FROM BAC 1490-2785 PO 9912243 DIM 3 INCHES EACH AND ANGLE DOUBLERS FROM 7075 T6 .050 PO 9912146 DIM 13 X 3 INCHES EACH IAW B-727 SRM 51-40-3 FIG 1 AND 53-50-1 FIG 2.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED IAW B-727 SRM 51-40-3 FIG 1.  SKIN REINSTALLED IAW B-727 SRM 51-30-2.
